# SDR ASAA0842905

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 46,257 hours, 25,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT NR 5 O/B TRAILING EDGE WEDGE CORNER UPPER SURFACE DAMAGED.  PREPARED DAMAGED AREA, FABRICATED FILLER AND DOUBLER, BONDED IAW B737 400 SRM 51 70 10 PAGES 214, 212, 241 AND 249 PAR 20.
